# SDR FDEA202407271061

- Difficulty date: July 27, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66869
- Aircraft time: 2,785 hours, 1,358 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T251114
- Condition: Cracked
- Location: Zone 600
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HMV1, LFC, LSY4 CHECK AT INDY HVMX WE HAVE FASTENERS LOOSE/DAMAGE ON LS/RS   FLE SKIN (MISSING AND COMING OUT), AT RS FLE S OSS 499; ALSO HAVE FORMERS CRACKED.   FORMER CRACKED AT RS OSS 499, PN 114T2511-14 WITH ANGLE 114T2511-12, FORMER IS   ATTACHED TO RIB 114T2241-6. REPLACED WITH FORMER PN B67-57-002-12 AND ANGLE B67-57-003-04, FORMER CRACKED AT RS   OSS 499 114T2511-14 WITH ANGLE 114T2511-12 ATTACHED TO RIB 114T2501-6.
